Journal cover image

Browse issues


Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Computing Science and Mathematics

2016 Vol. 7 No. 5

 

PagesTitle and authors
395-409Semilocal convergence of a continuation method under ω-differentiability condition
M. Prashanth; D.K. Gupta; S.S. Motsa
DOI: 10.1504/IJCSM.2016.10000931

410-442Significance of non-parametric statistical tests for comparison of classifiers over multiple datasets
Pawan Kumar Singh; Ram Sarkar; Mita Nasipuri
DOI: 10.1504/IJCSM.2016.10000894

443-458Mathematical modelling of prey-predator interaction with disease in prey
Mini Ghosh; Xue-Zhi Li
DOI: 10.1504/IJCSM.2016.10000895

459-466Comparison of the LBM with the modified local Crank-Nicolson method solution of transient one-dimensional nonlinear Burgers' equation
Ahmad Reza Haghighi; Shirin Pakrou
DOI: 10.1504/IJCSM.2016.10000910

467-475Improved multi-strategy artificial bee colony algorithm
Li Lv; Lieyang Wu; Jia Zhao; Hui Wang; Runxiu Wu; Tanghuai Fan; Min Hu; Zhifeng Xie
DOI: 10.1504/IJCSM.2016.10000972

476-484Control scaling factor of cuckoo search algorithm using learning automata
Yaohua Lin; Lijin Wang; Yiwen Zhong; Cuiping Zhang
DOI: 10.1504/IJCSM.2016.10000973

485-493Performance analysis for clustering algorithms
Yu Xue; Binping Zhao; Tinghuai Ma
DOI: 10.1504/IJCSM.2016.10000975